Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Red and blotchy skin, after hot showers. Cause for the problem?

Hi, for awhile now I ve noticed that as soon as I step out of the shower, my skin on almost every part of my body becomes red and blotchy. Let it be known that I take hot, HOT showers because it is relaxing to me. I don t think it is any type of soap or shampoo because I don t just use one type. The pressure isn t that high, at least I don t think. It s pretty soft. When I get out, I m itchy and I have red spots all over me that usually go away within the next hour. I would like to know what the root of my problem is. Please and thank you.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
I would say use less hot water, make sure your towels are clean, and cotton; perhaps it is the soaps or shampoos, perhaps try using a castile type soap like Dr. Bronners, and use a good moisturizing cream afterwards.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor